Die Klassifikation der einfachen Lieschen Gruppen.

B.L.van der Waerden

Mathematische Zeitschrift (1933)

  • Volume: 37, page 446-462
  • ISSN: 0025-5874; 1432-1823

How to cite


Waerden, B.L.van der. "Die Klassifikation der einfachen Lieschen Gruppen.." Mathematische Zeitschrift 37 (1933): 446-462. <http://eudml.org/doc/168458>.

author = {Waerden, B.L.van der},
journal = {Mathematische Zeitschrift},
keywords = {algebra, number theory},
pages = {446-462},
title = {Die Klassifikation der einfachen Lieschen Gruppen.},
url = {http://eudml.org/doc/168458},
volume = {37},
year = {1933},

AU - Waerden, B.L.van der
TI - Die Klassifikation der einfachen Lieschen Gruppen.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 446
EP - 462
KW - algebra, number theory
UR - http://eudml.org/doc/168458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.